| Catalog Number |
83250240S |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
Event or Problem Description
As reported: "after inserting the gamma4 intermediate nail and drilling for the distal locking screw, the drill bit and the nail interfered with each other, and as a result, we were unable to insert one of the two locking screws.".